Alert archive / California / Small Craft Advisories in 2010
Small Craft Advisory 32, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Apr 10, 2010, 2:55 PM PDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2010, 2:55 PM PDT (21:55 UTC)
- Expired
- Apr 11, 2010, 9:00 PM PDT
- In force
- 30 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
701 WHUS76 KEKA 102155 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 255 PM PDT SAT APR 10 2010 PZZ470-475-110600- /O.CON.KEKA.GL.W.0108.100411T1000Z-100411T1900Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 255 PM PDT SAT APR 10 2010 ...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO NOON PDT SUNDAY... GALE CONDITIONS WILL BE PRESENT OVERNIGHT INTO SUN AS A FRONT APPROACHES FROM THE WEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-110600- /O.NEW.KEKA.SC.Y.0032.100410T2155Z-100411T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 255 PM PDT SAT APR 10 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PDT SUNDAY. EXPECT INCREASING SE TO S WINDS AS A FRONT APPROACHES FROM THE WEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-110600- /O.NEW.KEKA.SC.Y.0032.100411T0800Z-100412T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 255 PM PDT SAT APR 10 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 9 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 PM PDT SUNDAY. EXPECT INCREASING SE TO S WINDS AS A FRONT APPROACHES FROM THE WEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
488 WHUS76 KEKA 110339 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 839 PM PDT SAT APR 10 2010 PZZ470-475-111300- /O.NEW.KEKA.SE.W.0059.100411T1000Z-100411T1900Z/ /O.CON.KEKA.GL.W.0108.100411T1000Z-100411T1900Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 839 PM PDT SAT APR 10 2010 ...HAZARDOUS SEAS WARNING IN EFFECT FROM 3 AM TO NOON PDT SUNDAY... ...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO NOON PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 3 AM TO NOON PDT SUNDAY. A GALE WARNING REMAINS IN EFFECT FROM 3 AM TO NOON PDT SUNDAY. SOUTHEAST WINDS WILL INCREASE AND WIND WAVES WILL BUILD RAPIDLY LATE TONIGHT. EXPECT QUICKLY DETERIORATING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-111300- /O.CON.KEKA.SC.Y.0032.000000T0000Z-100411T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 839 PM PDT SAT APR 10 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY. EXPECT INCREASING SE TO S WINDS AS A FRONT APPROACHES FROM THE WEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-111300- /O.CON.KEKA.SC.Y.0032.100411T0800Z-100412T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 839 PM PDT SAT APR 10 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 PM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 PM PDT SUNDAY. EXPECT INCREASING SE TO S WINDS AS A FRONT APPROACHES FROM THE WEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
050 WHUS76 KEKA 110946 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 246 AM PDT SUN APR 11 2010 PZZ470-475-111900- /O.CON.KEKA.GL.W.0108.100411T1000Z-100411T1900Z/ /O.CON.KEKA.SE.W.0059.100411T1000Z-100411T1900Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 246 AM PDT SUN APR 11 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON PDT TODAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL NOON PDT TODAY... A GALE WARNING REMAINS IN EFFECT UNTIL NOON PDT TODAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL NOON PDT TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-112200- /O.CON.KEKA.SC.Y.0032.000000T0000Z-100411T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 246 AM PDT SUN APR 11 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-112230- /O.CON.KEKA.SC.Y.0032.000000T0000Z-100412T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 246 AM PDT SUN APR 11 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. EXPECT INCREASING SE TO S WINDS AS A FRONT APPROACHES FROM THE WEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
251 WHUS76 KEKA 111910 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1210 PM PDT SUN APR 11 2010 PZZ470-120100- /O.EXP.KEKA.GL.W.0108.000000T0000Z-100411T1900Z/ /O.EXP.KEKA.SE.W.0059.000000T0000Z-100411T1900Z/ /O.EXB.KEKA.SC.Y.0032.000000T0000Z-100412T0100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 1210 PM PDT SUN APR 11 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM PDT THIS EVENING... ...GALE WARNING HAS EXPIRED... ...HAZARDOUS SEAS WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM PDT THIS EVENING. THE HAZARDOUS SEAS WARNING IS NO LONGER IN EFFECT. THE GALE WARNING IS NO LONGER IN EFFECT. WINDS HAVE DIMINISHED BEHIND THE FRONT TODAY ALLOWING FOR THE GALE WARNING TO EXPIRE. A SMALL CRAFT ADVISORY FOR WINDS HAS BEEN ISSUED IN ITS PLACE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-120315- /O.EXP.KEKA.GL.W.0108.000000T0000Z-100411T1900Z/ /O.EXP.KEKA.SE.W.0059.000000T0000Z-100411T1900Z/ /O.EXA.KEKA.SC.Y.0032.000000T0000Z-100412T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 1210 PM PDT SUN APR 11 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...GALE WARNING HAS EXPIRED... ...HAZARDOUS SEAS WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. THE HAZARDOUS SEAS WARNING IS NO LONGER IN EFFECT. THE GALE WARNING IS NO LONGER IN EFFECT. WINDS HAVE DIMINISHED BEHIND THE FRONT TODAY ALLOWING FOR THE GALE WARNING TO EXPIRE. A SMALL CRAFT ADVISORY FOR WINDS HAS BEEN ISSUED IN ITS PLACE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-112200- /O.EXT.KEKA.SC.Y.0032.000000T0000Z-100411T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 1210 PM PDT SUN APR 11 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. WINDS WILL SLOWLY DIMINISH BEHIND THE FRONT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-112200- /O.CON.KEKA.SC.Y.0032.000000T0000Z-100411T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 1210 PM PDT SUN APR 11 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. WINDS WILL SLOWLY DIMINISH BEHIND THE FRONT THIS AFTERNOON. THE HIGHEST WINDS WILL REMAIN NEAR CAPE MENDOCINO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
808 WHUS76 KEKA 112210 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 310 PM PDT SUN APR 11 2010 PZZ455-120400- /O.EXP.KEKA.SC.Y.0032.000000T0000Z-100411T2200Z/ /O.NEW.KEKA.SC.Y.0033.100411T2210Z-100412T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 310 PM PDT SUN APR 11 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. WINDS WILL CONTINUE TO DIMINISH TONIGHT AND FALL BELOW ADVISORY LEVEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-112315- /O.EXP.KEKA.SC.Y.0032.000000T0000Z-100411T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 310 PM PDT SUN APR 11 2010 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW ADVISORY LEVEL TONIGHT. $$ PZZ470-120400- /O.EXT.KEKA.SC.Y.0032.000000T0000Z-100412T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 310 PM PDT SUN APR 11 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING. WINDS WILL CONTINUE TO DIMINISH AND FALL BELOW ADVISORY LEVEL TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-120400- /O.CON.KEKA.SC.Y.0032.000000T0000Z-100412T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 310 PM PDT SUN APR 11 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. WINDS WILL CONTINUE TO DIMINISH AND FALL BELOW ADVISORY LEVEL TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
241 WHUS76 KEKA 120334 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 834 PM PDT SUN APR 11 2010 PZZ470-475-120445- /O.EXP.KEKA.SC.Y.0032.000000T0000Z-100412T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 834 PM PDT SUN APR 11 2010 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING. $$ PZZ455-120445- /O.EXP.KEKA.SC.Y.0033.000000T0000Z-100412T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 834 PM PDT SUN APR 11 2010 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 10, 2:55 PM PDT, 0 minutes earlier.
Area forecast discussion, Apr 10, 2:55 PM PDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 255 PM PDT SAT APR 10 2010 .SYNOPSIS...AN UPPER LEVEL DISTURBANCE APPROACHING WEST COAST WILL BRING GUSTY WIND AND RAIN...AND A CHANCE OF THUNDERSTORMS TO THE REGION SUNDAY THROUGH EARLY MONDAY. THE STORM SYSTEM WILL MOVE INLAND MONDAY AFTERNOON. && .DISCUSSION...MAIN WEATHER CONCERN FOR TODAY IS A LOW PRESSURE SYSTEM CURRENTLY APPROACHING THE COAST...FORECAST TO BRING GUSTY WINDS AND MODERATE TO HEAVY RAIN TO THE REGION STARTING EARLY SUNDAY. THE UPPER LOW CENTER IS FORECAST TO DIP SOUTH OF 40 N AS IT NEARS THE WEST COAST...SO THAT PRECIPITATION IS EXPECTED TO BE HEAVIER IN THE REGION NEAR AND SOUTH OF CAPE MENDOCINO. AN UPPER SHORTWAVE EJECTING AHEAD OF THE MAIN TROUGH IS AFFECTING THE CWA THIS AFTERNOON...WITH SOME LIGHT SHOWER ACTIVITY NOTED ON THE RADAR AND VIS IMAGERY. THE INCREASED INSTABILITY OVER THE AREA MAY BRING A FEW LIGHTNING STRIKES TO THE MOUNTAINS THIS AFTERNOON AND EVENING...WITH A BETTER CHANCE OF CONVECTION TO ACCOMPANY THE MAIN TROUGH SUNDAY INTO MONDAY. GFS SHOWS A BROAD AREA OF NEGATIVE LI OVER THE AREA...MIGRATING INLAND FROM THE COASTAL WATERS SUNDAY EVENING AND MONDAY...DUE TO MID LEVEL COOLING ASSOCIATED WITH THE MAIN UPPER LOW PROGRESSING ACROSS THE AREA. ANOTHER FORECAST ISSUE WILL BE GUSTY SOUTH WINDS AHEAD OF THE FRONTAL SYSTEM ON SUNDAY. AT THIS TIME IT APPEARS THAT WHILE WINDY CONDITIONS WILL BE FAIRLY WIDESPREAD...ESPECIALLY OVER THE SOUTHERN CWA...THE STRONGEST GUSTS WILL BE CONFINED TO THE BEACHES...EXPOSED COASTAL HEADLANDS AND UPPER RIDGELINES. INCLUDED MENTION OF STRONG GUSTS IN THE ZONES BUT HELD OFF ON ISSUANCE OF A WIND ADVISORY AS THE STRONGER WINDS WILL NOT COVER A SIGNIFICANT PORTION OF THE AREA. RAINFALL IS EXPECTED TO LINGER THROUGH MONDAY AND THEN TAPER OFF MONDAY NIGHT AS THE UPPER TROUGH AXIS PUSHES FURTHER INLAND. FOR THE LONGER TERM...MODEL SOLUTIONS BEGIN TO DIVERGE BY TUESDAY AFTERNOON...WITH ANOTHER CLOSED LOW MOVING SOUTH FROM THE GULF OF ALASKA. THE GFS IS MUCH FASTER THAN THE CANADIAN AND ECMWF...AND THE DIFFERENCES MAGNIFY THROUGH TIME. MADE MAINLY COSMETIC CHANGES TO THE POPS FOR TUESDAY AND BEYOND FOR COORDINATION PURPOSES...WITH LOW END CHC POPS THROUGH THE EXTENDED. CMC && .MARINE...AN AREA OF LOW PRESSURE OFF THE CAL/OR BORDER PRODUCING THE SOUTHERLY FLOW ALONG THE NORTHERN CAL COAST TODAY WILL LIFT OFF TO THE N THIS EVENING. THE NEXT AREA OF LOW PRESSURE WILL SLIDE ACROSS THE REGION ON SUN WITH NEAR GALE TO GALE SE WINDS AHEAD OF FRONTAL PASSAGE. GALE CONDITIONS WILL PERSIST INTO SUN THEN DIMINISH SUN NIGHT AS THE LOW MOVES E. MODELS ARE IN GOOD AGREEMENT REGARDING PASSAGE OF THIS SYSTEM AND THE ACCOMPANYING GALES. THERE AREA A FEW GUSTS IN THE OUTER WATERS THAT MAY REACH UP TO 50 KTS. BEHIND THIS SYSTEM THE PRESSURE GRADIENT WILL WEAKEN SIGNIFICANTLY ALLOWING FOR WINDS TO FALL BELOW 15 KTS TUE. CONFIDENCE IS MODERATE WITH THIS SOLUTION DUE TO MODEL SPREAD. HOWEVER...OPERATIONAL MODELS ARE FALLING INTO AGREEMENT ONE BY ONE. THE EC HAS LED THE WAY AND IS NOW JOINED BY THE GFS WITH OTHERS EXPECTED TO FOLLOW. AS SUCH THE MAJOR CHANGE IN THE ONGOING FORECAST IS FROM LATE TUE INTO WED AND ON THROUGH THE END OF THE WEEK. WINDS HAVE BEEN SOUTHERLY IN THE FORECAST DURING THIS TIME...AND WITH MODELS BEGINNING TO FALL INTO PLACE THE WINDS AND BEEN CHANGED TO A NORTHERLY DIRECTION. REGARDLESS WINDS ARE EXPECTED TO REMAIN LIGHT TO MODERATE AT MOST. THANKS TO NO SIGNIFICANT SWELL GENERATION REGION...THERE IS NO SIGNIFICANT SWELL SPEAK OF THROUGH THE PERIOD. BFG && .AVIATION...AN AREA OF LOW PRESSURE NW OF CRESCENT CITY HAS CAUSED ELEVATED SOUTHERLY WINDS AT THE REGIONS AIRPORTS TODAY. THERE WILL BE A BRIEF REPRIEVE TONIGHT AHEAD OF THE NEXT FRONT. ISOLATED SHOWERS HAVE BEEN TRAIPSING THROUGH THE AREA TODAY CAUSING LOCALLY LOWER CEILINGS INTO MVFR RANGE. OVERALL VFR IS EXPECTED TO CONTINUE THROUGH THE NIGHT WITH SOME LOWER SCATTERED DECKS AND AN INCREASING HIGH OVERCAST. CEILINGS WILL LOWER AS THE FRONT APPROACHES ON SUN. THE MAIN CONCERN THIS EVENING INTO TONIGHT WILL BE THE STRONG SOUTHERLY WINDS. BFG && .EKA WATCHES/WARNINGS/ADVISORIES... CA... NORTHWEST CALIFORNIA COASTAL WATERS... ZONE 450 SMALL CRAFT ADVISORY FOR WINDS THROUGH SUN AFTERNOON ZONE 455 SMALL CRAFT ADVISORY FOR WINDS LATE TONIGHT THROUGH SUN MORNING ZONES 470 AND 475 GALE WARNING LATE TONIGHT THROUGH SUN MORNING && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Apr 10, 5:30 AM PDT, 9 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 530 AM PDT SAT APR 10 2010 CAZ001>004-076-111230- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 530 AM PDT SAT APR 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A WEAK DISTURBANCE APPROACHING THE REGION COULD PRODUCE AN ISOLATED THUNDERSTORM OVER THE INTERIOR THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE THREAT OF THUNDERSTORMS WILL CONTINUE SUN INTO MON AS THE UPPER LEVEL LOW MOVES INLAND. SNOW LEVELS WILL LOWER TO AROUND 3500 FEET WITH ACCUMULATIONS BETWEEN 1-4 INCHES EXPECTED WITH THIS STORM. IN ADDITION...WINDS WILL INCREASE TO 25 TO 35 MPH SUN WITH OCCASIONAL GUSTS UP TO 50 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN EUREKA. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 8:45 PM PDT | Small Craft Advisory for Hazardous Seas | EKA | 3 hr | |
| Apr 10, 12:29 AM PDT | Gale Warning | EKA | 36 hr | |
| Apr 10, 12:29 AM PDT | Small Craft Advisory for Hazardous Seas | EKA | 9 hr |
Nearby
Small Craft Advisories in California, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.